# SDR ASAA2017082021671

- Difficulty date: August 20, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 36,150 hours, 10,877 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Insert
- Part number: 6490690210
- Condition: Damaged
- Location: Nr 2 Duct Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 2 ENGINE NR 3 STRUT PANEL AFT UPPER SCREW NUT CLIP ON BEARING WORN.  ACFT GROUNDED.  REMOVED AND PEPLACED A DAMAGED KEY LOCK INSERT AT THE NR 2 ENGINE NR 3 STRUT FAN DUCT PANEL IAW MM 70-42-13-250.  INSTALLED FAN DUCT PANEL IAW AMM 72-23-07-400-801-F00.
